# SDR QXEA200701248

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 61 hours, 58 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: MS354782233
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2334: DURING TAXI, NOTICED POSITION LIGHT NOT ON. TURNED ON SWITCH AND C/B POPPED.  AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE REPLACED BULB AND PERFORMED OPS TEST IAW Q400 AMM TASK 33-42-00-710-801.  NO DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
